MAUDE Adverse Event Report: MATERIALISE NV TRUMATCH; TRUMATCH ORTHOGNATHIC - FULL MAXILLARY SURGICAL KIT

MATERIALISE NV TRUMATCH; TRUMATCH ORTHOGNATHIC - FULL MAXILLARY SURGICAL KIT
Model Number SD980.005
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was designed and manufactured according to specifications.Most likely root cause after completion of the investigation is the surgeon preferences for placing the condyles during the planning and the fact that the cuts in the zygoma were not completely done.
 
Event or Problem Description
Surgeon reported that revision surgery was needed as the final outcome did not meet the planned outcome with regards to the occlusion.

Brand Name
TRUMATCH
Common Device Name
TRUMATCH ORTHOGNATHIC - FULL MAXILLARY SURGICAL KIT
Manufacturer (Section D)
MATERIALISE NV
technologielaan 15
leuven, vlaams-brabant 3001
BE  3001
MDR Report Key9108804
Report Number3003998208-2019-00025
Device Sequence Number3069749
Product Code JEY
UDI-Device Identifier05420060380051
UDI-Public05420060380051
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K170272
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSD980.005
Device Catalogue NumberSD980.005
Device Lot NumberME19HOPDAZ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2019
Initial Report FDA Received Date09/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age22 YR